Asymptotic concordance invariants for ergodic vector fields

Baader, Sebastian (2011). Asymptotic concordance invariants for ergodic vector fields. Commentarii mathematici Helvetici, 86(1), pp. 1-12. Zürich: EMS Publishing House 10.4171/CMH/215

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Baader, Sebastian

ISSN:

0010-2571

Publisher:

EMS Publishing House

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:20

Last Modified:

06 Dec 2013 13:27

Publisher DOI:

10.4171/CMH/215

Web of Science ID:

000288577000001

URI:

https://boris.unibe.ch/id/eprint/6861 (FactScience: 211900)

Actions (login required)

Edit item Edit item
Provide Feedback